# SDR R61A20090017

- Difficulty date: April 1, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 6,518 hours, 3,846 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO MCI, EICAS INDICATION MESSAGE HYD QTY 2 LOW.  CREW CHECKED QTY SAW IT WAS ERRATIC BUT STABLE.  CREW OPTED TO GO AROUND AND RUN THE CHECKLIST.  THE CHECKLIST STATED ITS JUST AN ADVISORY MESSAGE, ALSO RAN THROUGH THE NO FLUID QUANTITY JUST AS A PRECAUTION TO BECOME FAMILIAR WITH IT IN CASE SYSTEM WAS COMPLETELY LOST.  LANDED FLAPS FULL AND ONCE THE REVERSE AND SPOILERS DEPLOYED STEERING BECAME REALLY SLUGGISH BUT STILL WORKED.  DISCREPANCY WROTE UP, MAINT WAS DISPATCHED AND SERVICED NR 2 HYD SYSTEM PER EMB AMM.  AC RELEASED FOR FLIGHT.
